View Full Version : Propecia...

04-25-2009, 08:57 PM
Hey guys, 3 and a half months on propecia. My question is for those people on this board who take propecia (i know there are alot of you). When did you see any results, anything? I was feeling real good about it, but the last two weeks i feel like my hair is getting worse/thinner. I dont really shed, or if i do i dont notice it but my hair just seems to be getting worse. I know its way to early to make any judgements, and i will stick with it for at least a year, just would like some words of encouragment.

04-26-2009, 10:10 AM
I've been on propecia on about 6 months now and i have actually hit a downward spiral lately. I started loosing my hair at the age of 19. Since then i have been using monoxidil for my scalp and i have nothing but praise for that product. But ever since i have jumped on the propecia boat i have been very displeased. The last two months (sense the start of the 4th month) I have been loosing hair like I have never been. Mostly the hair loss on my scalp has been fleeting from the frontal temples and the horseshoe effect is really starting to take shape. Most people on here will give rave reviews for the product and that is great because not everyone gets the same results. For now though I am going to keep on with propecia for the next 6 months.

Btw...I believe I heard that shedding takes place during the 6 month of the product. But if "shedding" means loosing massive amounts of hair I do not know if I would like to keep up with propecia if this continues. Hope the product really works for you though bud. Most likely it will... Seems to be working for everyone else.

04-26-2009, 12:12 PM
hey, at least youve had good results with the rogaine, i havent tried that yet, one main reason was because i heard it has a terrible shed. So i still think propecia will work it just is kinda freaking me out that my hair is getting worse. Im 25 and still ahve a good amount of hair (although at this rate not much longer.) So i figured propecia would almost be a gurantee to help me keep it for a while. If its still getting worse at the 6 month point, i think ill throw rogaine into the mix too

04-26-2009, 12:44 PM
I did not realize how awesome the rogaine was until i got off it for about 3 months. I literally lost a quarter of my mid area just in that time! Its great that your getting a head start bud... Im 23 and i have been doing minoxidil for abut 4 years now and im very pleased. Hopefully in time propecia will do the same. Right now i still have a good amount of hair but it is just such a downer being this age and watching that hair swirl around down the drain. My real problem is the frontal area of my scalp. I was hoping propecia would hold on to that but I have already lost about a quarter of my frontal scalp area just since getting on the product! :( Really blows...but i guess ill just have to save up for a hair transplant$....

04-26-2009, 03:38 PM
Well it seems like were kinda in the same boat. It sucks, I have heard alot of people talk about loss when starting propecia but by the end of the year there hair looks better then when they started. Hopefully 6 months from now we will both be lookin better (or at least the same!)

Anybody on here have experiecnes where there hair started to get worse at around 3 months on propecia, but stuck with it and it payed off?

05-10-2009, 07:15 PM
Hi guys

Im in the same boat. Hair gotten worse after being on propecia for 4.5 mths now. Might throw in rogaine soon. Dont know if this is due to shedding or propecia being ineffective.

05-10-2009, 07:44 PM
hey akha, i just posted some info in the "mens hairloss treatment" section under propecia shedding that might help calm you. Another thing is that in doing alittle research i see that alot of people are in the same boat as us at 4 months, and the fact that I have read it alot is prob a good thing, and ust a normal part of the process, and hopefully things will get better!:cool:

05-12-2009, 10:37 PM
I think its hard to ascertain whether the loss is from propecia sedding or loss as a result of propecia not yet becoming effective on the follicles. I just have to wait it out I spose.